- Jul 12, 2015
Did you get appetite spike with MK-677?
Swolemanlet said:My biggest fear is going on roids, getting uncontrollable acne and losing hair, having to use tons of other drugs to combat sides/bloat
Then having to come off due to too many sides and becoming depressed going back to being natty.
Man gear is tempting as fuck but at the same time I have no clue how I'll react unless I try. I really do want more size though.
clown said:RealRob said:your fear and high inhibition is a result of suboptimal hormone levels, probably estrogen dominant. Start out with some simple test, most recommend 500mg a week but if ure that scared just start out slow with 250mg. Most likely u wont experience no side effects what so ever and if you for some reason start having acne, just fucking stop it, but you most likely wont.
lets say this happens,
and i start getting a lot of acne and losing hair.. what if im like 5 weeks into cycle
can i just stop it and do pct and its gonna be alright ?
clown said:RealRob said:He knows alot more than me regarding this, but Im pretty sure the little hair u shred IF you start shredding, and those acne spots, will eventually get back to normal.
Just use some DHT blockers on ur hair if ur that worried, propecia or whatever the name.
Seriously dude, my dad was basicly bald in his early thirties, I have naturally high hairline and "fine hair" so its pretty thin naturally, IF I start balding just a little, my hair is basicly fucked and I would just shave it all off.
I didnt care about it, I just jumped on, been using 750mg at most, guess what, nothing happened, I got some spots on my back and shoulders, thats literally the only "side effects" Ive got, I didnt even bloat.
Most likely, simple test wont be negative what so ever, the risks are overblown by media, just hop on brotha once u get the feel of dat dere testosterone ull ask urself why you didnt start earlier.
do you know your test and estrogen before u started?
clown said:RealRob said:Its decent, not especially good but not terrible, Its "alright".
I had tons of acne in my face when I was a teenager, so I was worried I would get it back on roids .. nope, didnt happen, only a few spots on back.
well hope i have luck and i dont get permanent side effects like balding
acne i can take, as long as its not big deep scars
rn i have some acne on face but i never got those deep scars like holes.. only red marks which face away i hope that doesnt change
it could be due to me being high estrogen rn..